# SDR UALA2013042202747

- Difficulty date: April 19, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 39,864 hours, 17,081 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 367359005
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL INERT MESSAGE, CLASS 2.  TROUBLESHOT PER AMM 47-31-34-740-001-A AND A01 BOTH TESTS FAILED.   REPLACED CONTROL UNIT.  ACCOMPLISHED TESTS IAW 47-31-34- 740-001-A-01, TESTS PASS, MESSAGE CLEARED.
